Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 623757, 6 pages
http://dx.doi.org/10.1155/2013/623757
Research Article

A New Distance Measure and Ranking Method for Generalized Trapezoidal Fuzzy Numbers

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
2Department of Mathematics, Roudehen Branch, Islamic Azad University, Roudehen, Iran

Received 28 January 2013; Accepted 13 April 2013

Academic Editor: Gozde Ulutagay

Copyright © 2013 T. Allahviranloo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Abbasbandy and S. Hajighasemi, “A fuzzy distance between two fuzzy numbers,” in Information Processing and Management of Uncertainty in Knowledge-Based Systems, vol. 81 of Applications Communications in Computer and Information Science, pp. 376–382, 2010. View at Google Scholar
  3. S. Abbasbandy and T. Hajjari, “A new approach for ranking of trapezoidal fuzzy numbers,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 413–419, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Bortolan and R. Degani, “A review of some methods for ranking fuzzy subsets,” Fuzzy Sets and Systems, vol. 15, no. 1, pp. 1–19, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Chakraborty and D. Chakraborty, “A theoretical development on a fuzzy distance measure for fuzzy numbers,” Mathematical and Computer Modelling, vol. 43, no. 3-4, pp. 254–261, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L.-H. Chen and H.-W. Lu, “An approximate approach for ranking fuzzy numbers based on left and right dominance,” Computers & Mathematics with Applications, vol. 41, no. 12, pp. 1589–1602, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C.-H. Cheng, “A new approach for ranking fuzzy numbers by distance method,” Fuzzy Sets and Systems, vol. 95, no. 3, pp. 307–317, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Grzegorzewski, “Distances between intuitionistic fuzzy sets and/or interval-valued fuzzy sets based on the Hausdorff metric,” Fuzzy Sets and Systems, vol. 148, no. 2, pp. 319–328, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Tran and L. Duckstein, “Comparison of fuzzy numbers using a fuzzy distance measure,” Fuzzy Sets and Systems, vol. 130, no. 3, pp. 331–341, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Voxman, “Some remarks on distances between fuzzy numbers,” Fuzzy Sets and Systems, vol. 100, pp. 353–365, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y.-M. Wang, J.-B. Yang, D.-L. Xu, and K.-S. Chin, “On the centroids of fuzzy numbers,” Fuzzy Sets and Systems, vol. 157, no. 7, pp. 919–926, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet